# SDR C2XA06CL012

- Difficulty date: January 26, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- Aircraft time: 10,329 hours, 10,507 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 487190
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE SERVICE DOOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE SPLICE SP9043 AT THE EXIT IDENTIFIER SIGN AT THE SERVICE DOOR.  OPERATIONAL CHECKS WERE GOOD.
